# SDR 95ZZZM17

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137YV
- Make and model: Beech 1900C
- Aircraft serial: UC137
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Le Skin
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP CRACKED .75 INCH ON BOTTOM LEADING EDGE, 4TH RIB INBOARD.  STOP DRILLED AND INSTALLED DOUBLER, ON LT TE FLAP (P/N 35165050258).  CRACK WAS FOUND DURING SCHEDULED MAINTENANCE.  (M)
